Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 3

All articles in this issue are freely accessible.

Semidirect sum of groups in which endomorphisms are generated by inner automorphisms
Feng-Kuo Huang.
Proc. Amer. Math. Soc. 129 (2001), 629-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1801993
On the number of generators of the torsion module of differentials
Ruth I. Michler.
Proc. Amer. Math. Soc. 129 (2001), 639-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707527
Higher relative primitive ideals
Guangfeng Jiang and Aron Simis.
Proc. Amer. Math. Soc. 129 (2001), 647-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707149
A note on triangular derivations of $\mathbf{k}[X_{1},X_{2},X_{3},X_{4}]$
Daniel Daigle and Gene Freudenburg.
Proc. Amer. Math. Soc. 129 (2001), 657-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707514
Characterization of discriminator varieties
Diego Vaggione.
Proc. Amer. Math. Soc. 129 (2001), 663-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706965
Tight closure commutes with localization in binomial rings
Karen E. Smith.
Proc. Amer. Math. Soc. 129 (2001), 667-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706969
Projectivity of modules for infinitesimal unipotent group schemes
Christopher P. Bendel.
Proc. Amer. Math. Soc. 129 (2001), 671-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1618709
Weakly abelian lattice-ordered groups
A. M. W. Glass.
Proc. Amer. Math. Soc. 129 (2001), 677-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1801994
Subgroup separability, knot groups and graph manifolds
Graham A. Niblo and Daniel T. Wise.
Proc. Amer. Math. Soc. 129 (2001), 685-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707529
Almost split sequences in categories of representations of quivers
Sverre O. Smal\o{}.
Proc. Amer. Math. Soc. 129 (2001), 695-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706973
A capacitary weak type inequality for Sobolev functions and its applications
Wei-Shyan Tai.
Proc. Amer. Math. Soc. 129 (2001), 699-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1801995
Analytic norms in Orlicz spaces
P. Hájek and S. Troyanski.
Proc. Amer. Math. Soc. 129 (2001), 713-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1801996
A two-dimensional Hahn-Banach theorem
B. L. Chalmers and B. Shekhtman.
Proc. Amer. Math. Soc. 129 (2001), 719-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1801997
Trigonometric polynomials with many real zeros and a Littlewood-type problem
Peter Borwein and Tamás Erdélyi.
Proc. Amer. Math. Soc. 129 (2001), 725-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1801998
Almost periodic hyperfunctions
Jaeyoung Chung, Soon-Yeong Chung, Dohan Kim and Hee Jung Kim.
Proc. Amer. Math. Soc. 129 (2001), 731-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1792186
Compact operators on the Bergman space of multiply-connected domains
Roberto Raimondo.
Proc. Amer. Math. Soc. 129 (2001), 739-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1801999
Almost-everywhere discontinuity of the spectral radius
Thomas J. Ransford.
Proc. Amer. Math. Soc. 129 (2001), 749-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707001
Nearly convex functions, perturbations of norms and $K$-spaces
Félix Cabello Sánchez.
Proc. Amer. Math. Soc. 129 (2001), 753-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707140
A dichotomy theorem for subsets of the power set of the natural numbers
I. Gasparis.
Proc. Amer. Math. Soc. 129 (2001), 759-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707146
On the Teichmüller theorem and the heights theorem for quadratic differentials
Shengjian Wu.
Proc. Amer. Math. Soc. 129 (2001), 765-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707534
On C$^{*}$-extreme points
Bojan Magajna.
Proc. Amer. Math. Soc. 129 (2001), 771-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1802000
Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary
Hamid Ghidouche, Philippe Souplet and Domingo Tarzia.
Proc. Amer. Math. Soc. 129 (2001), 781-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1802001
Blow up of solutions of the Cauchy problem for a wave equation with nonlinear damping and source terms and positive initial energy
Howard A. Levine and Grozdena Todorova.
Proc. Amer. Math. Soc. 129 (2001), 793-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1792187
Spectrum of interpolated operators
Ernst Albrecht and Vladimir Müller.
Proc. Amer. Math. Soc. 129 (2001), 807-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804050
A numerical range characterization of uniformly smooth Banach spaces
Angel Rodriguez Palacios.
Proc. Amer. Math. Soc. 129 (2001), 815-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706989
A simple proof of the Grothendieck theorem on the Dieudonné property of $C_0(T)$
T. V. Panchapagesan.
Proc. Amer. Math. Soc. 129 (2001), 823-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707021
On function and operator modules
David Blecher and Christian Le Merdy.
Proc. Amer. Math. Soc. 129 (2001), 833-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1802002
Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings
S. S. Chang.
Proc. Amer. Math. Soc. 129 (2001), 845-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1802003
Inequalities of Reid type and Furuta
C.-S. Lin.
Proc. Amer. Math. Soc. 129 (2001), 855-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709759
A strong uniform boundedness principle in Banach spaces
Olav Nygaard.
Proc. Amer. Math. Soc. 129 (2001), 861-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626466
Compact range property and operators on $\boldsymbol C^{\boldsymbol*}$-algebras
Narcisse Randrianantoanina.
Proc. Amer. Math. Soc. 129 (2001), 865-871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1802004
Orthogonal polynomials on the unit circle associated with the Laguerre polynomials
Li-Chien Shen.
Proc. Amer. Math. Soc. 129 (2001), 873-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1802005
Ohkawa’s theorem: There is a set of Bousfield classes
William G. Dwyer and John H. Palmieri.
Proc. Amer. Math. Soc. 129 (2001), 881-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712921
Free actions of $p$-groups on products of lens spaces
Ergün Yalçin.
Proc. Amer. Math. Soc. 129 (2001), 887-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1792188
Characteristic numbers and cobordism classes of fiberings with fiber $RP(2k)$
Wang Yanying.
Proc. Amer. Math. Soc. 129 (2001), 899-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712873
Le degré de Lindelöf est $l$-invariant
Ahmed Bouziad.
Proc. Amer. Math. Soc. 129 (2001), 913-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707509
The cohomology rings of the orbit spaces of free transformation groups of the product of two spheres
Ronald M. Dotzel, Tej B. Singh and Satya P. Tripathi.
Proc. Amer. Math. Soc. 129 (2001), 921-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712925
GO-spaces with $𝜎$-closed discrete dense subsets
Harold R. Bennett, Robert W. Heath and David J. Lutzer.
Proc. Amer. Math. Soc. 129 (2001), 931-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707135
Correction to “A fixed point approach to homological perturbation theory"
Donald W. Barnes and Larry A. Lambe.
Proc. Amer. Math. Soc. 129 (2001), 941-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1802006
American Mathematical Society